# SDR FDEA201701250433

- Difficulty date: January 25, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 63,924 hours, 23,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OTBD FLAP DAMAGED ON LEADING EDGE JUST INBD OF THE NR 7 TRACK,  REPAIRED IAW EA F-5750-T0331204.
